Jump to content

My vitamin is making me nauseated?


Recommended Posts

So I decided that I needed to try to be more healthy, drink more water, take my calcium and multivitamin supplements. That's going ok, but I think my multivitamin supplement is making me sick! I've taken it twice and both times, exactly 30 minutes after taking it, I start feeling nauseated, like I'm going to vomit. I never actually have to vomit, but it sure feels that way. It passes quickly, usually after 5 minutes or so, but is this normal? I don't want to start each day feeling sick to my stomach!

Link to comment
Share on other sites

It could be many things, you may be sensitive certain vitamins, copper/zinc, etc.

 

One thing I can tell you...One-A-Day's quality is so low I'd get something better, with organic/whole food ingredients. I'd recommend LEF and brands that use natural & whole foods instead of synthetic. Lower quality vitamins can actually do more harm or if not just wasting your money. You'll pay more for quality vitamins but it's worth every penny.

Link to comment
Share on other sites

I was the health food store and talk to the herbologist and just like what my wife suspected it usually occurs with cheap multi-vitamins due to fillers and synthetic ingredients that may irritate the stomach. When I asked about the One-A-Day vitamins she just shook her head before I can finish the brand name LOL. We ended up getting the Mega Foods brand, 90 caps is about $39 but consider it's a 3-month supply and is organic whole foods it was cheap in a long run...something to consider

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...